Nov 27, 2005
had a urinalysis done I am on truvada sustiva evrything was normal except specific gravity >1.030and protein 30mg/dl are theses numbers indicative of something real wrong ? thank you for all you guys do for us! I was fasting at the time for a cholesterol check would that have anything to do with it?
| Response from Dr. Young
Thank you for your post and comments.
The high urinary specific gravity usually means that you were dehydrated at the time of the lab test. As such, having a slightly elevated protein level is not unexpected.
Nevertheless, because tenofovir can cause kidney injury among persons with preexisiting kidney impairment, I'd be sure that the test be repeated (when you're better hydrated), just to be sure that everything is ok, as I'd expect.
Good health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Bj Worried I Have HIV
- Testicular Pain After Touching Rectum Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Can You Get Genital Warts From Wart On Your Hands?
- Can You Have Sex While Being Treated For Std?
- Can Your Immune System Fight Off Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.